that is great john that you have been walking, not checking your bp. you are obsessing too much. just take it as it comes. question for you is if you are having w/d symptoms what will you do anyway? you will just have to go through it.
you are definitely not overdosing. if you were fine at 80mgs you can no way be overdosing as you decease your mg's.
keep yourself busy, stop obsessing about it, just take it as it comes,
pray,deep breathes, relax, you are doing great. you are tapering off,
you are breaking free.
keep the faith...............
I know i clean the house a bunch of times . im trying to stay active i just dont know what to expect when it dose kick in as you know we all heard some crazy things that can happen to us but of course we dont know till it dose. .
That's part of the problem probably...you've probably overloaded yourself reading about it. There are many horror stories out there...and while it may not necessarily be a picnic to come off, everyone has different experiences, you have to just let yourself have your own experience.
You've complained of the drowsiness all along, and your doc (and others) have told you it's the Methadone. Methadone DOES cause drowsiness, that will improve as you drop down with your dose. While it may be annoying...later in the detox process, sleep will be hard to come by most likely, so enjoy your rest now!
Anxiety will cause a person to "catastriophize" which is someone thinking and worrying about the absolute worst possible case scenario. The more you do that, the more likely you WILL feel worse, you will condition yourself to feel badly.
I know this is hard, but this is going to be a long process, and the more you can do to help yourself find some acceptance and just wait and see what's going to happen, the better off you'll be. The more you keep yourself busy, the more distracted you will be, the less you will be ruminating.'
It's great that you've stopped taking your BP so much, that's a start! Now, the next thing is, if you're searching the internet a lot, you need to stop...that will fuel your anxiety a lot.
Hang in there John...you're doing much better than you give yourself credit for!
the only thing driveing me crazy is why i keep nodding out , today was worst than yesterday the only thing different is i decreased 5mgs now im on 59mgs 19mgs ive decreased no one can figure that one out. and no one has heard that decreaseing makes you more sleepy?
Some of that COULD be anxiety related. When you're chronically in a state of high anxiety, it's exhausting. Have you had a regular physical lately? It wouldn't be a bad idea if you haven't....make an appt with your regular doctor. It may be totally unrelated to the Methadone.
When i was in the hospital for anxiety and chest pains , they did all kinds of blood test ,for my heart ekg a bunch of them due to me going in 2 to 3 times a week. i was addmited twice . i had to do a stress test whicth i didnt pass. they wanted me to have a angieogram but i refused being scared . i was haveing kidney prob. from all the blood pressure meds i was on before, thats another thing i was on clinodine most the time i was on methadone for my blood pressure, i wonder if that can make a difference wd off the methadone since its used for withdrawls? i think i spelled it wrong clonidine that looks bet. anyways i had xrays chest, stomach, ultrasound on my stomach the hospital coverd about everything I do have a enlarged prostate i had a blood test for that i guess the blood test was with in limits. my doc today thinks im constipated of course im takeing miralax which i take just about every day .i know i smoke alot cigarettes and drink coke and coffee. thats about it?
So you failed a stress test, they recommended an angiogram, and you never had it done? You need to follow up with that dear! The way you feel may be related to something totally seperate from the Methadone. You're also on other meds...and with the anxiety, it's no wonder you're tired.
Follow up with the cardiologist. That's not anything to blow off.